# SDR MTNA20220415002

- Difficulty date: April 15, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N916FX
- Make and model: Aerosp 262A12NORD
- Aircraft serial: 314
- Aircraft time: 28,291 hours, 31,011 cycles
- System (JASC): 3500 · Oxygen System
- Part: Oxygen Bottle
- Part number: 89131114
- Part serial: ST10206
- Condition: Leaking
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON POWERUP, FOUND O2 BOTTLE LEAKING. REMOVED AND REPLACED O2 CYLINDER. NO LEAKS NOTED.
